# SDR 2002F00849

- Difficulty date: March 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N453LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1316 - FOUND CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB.  CREW RETURNED TO BASE.  LIGHT WENT OUT ON LANDING.  STICKY HANDLE OR CLICK CLACKS, OR DOOR CLOSING PROCEDURES.  CLEANED AND LUBED CARGO DOOR LIGHT SWITCHES AND CLICK CLACKS.  CARGO DOOR LIGHT OPS CHECK NORMALLY.  TEST FLIGHT WAS COMPLETED WITH NO PROBLEMS NOTED ON THE TEST FLIGHT.  (M)
